rny was on tuesday need advice

Eno
on 6/27/14 11:37 pm - ocala, FL

I cant keep protein down. I have tried everything water even taste funny to me what can i do? I feel like im loosing myself. I need help im on clear liq diet which is broth water g2 gaterade sf jello i tried unflavor protein in my crystal lite and i almost threw it up. My surgery was supposed to be liop but he found some stuff wrong with me so he did both open and liop im cut up all around.. And he staple me so any movement i feel it

poet_kelly
on 6/28/14 12:01 am - OH

Have someone go to GNC or Vitamin Shoppe and pick up some bottles of Isopure and Cytomax clear protein drinks and try those.

You say you can't keep the protein down but then you say you almost threw it up.  So do you mean it's hard to keep it down but it is staying down?  If that's the case, keep drinking it.  I know it's hard.  I know stuff tastes funny.  You gotta drink anyway.  It will get better soon.

View more of my photos at ObesityHelp.com          Kelly

Please note: I AM NOT A DOCTOR.  If you want medical advice, talk to your doctor.  Whatever I post, there is probably some surgeon or other health care provider somewhere that disagrees with me.  If you want to know what your surgeon thinks, then ask him or her.    Check out my blog.

 

karenp8
on 6/28/14 12:21 am - Brighton, IL

This is the worst part and you had more problems than most,but you can do this. Things taste funny because of the anesthesia but you need to drink anyway. If you don't and get dehydrated you will feel even worse. At this early stage you will need to try different things to see what works. Try isopure like Kelly suggested as it is fruity and not so sweet tasting. Try warm beverages like hot tea as sometimes warm works better than cold. Hang in there,it will get better I promise. If you are actually throwing everything up,give your doctor a call. In a few weeks you will have forgotten all these rough spots as you start to lose weight and feel better.

 

 

   

       

diane48
on 6/28/14 1:43 am
RNY on 05/07/13

Call your doctor for something for nausea.  Zofran usually helps without making you more sleepy.  Isopure is a good source of protein but I had problems with the taste.  I found that by diluting it about half and half with water I was able to get it down much easier.  Some people also add Crystal lite to it. 

 

    

 

 

 

 

 

 

    

fat2bgone
on 6/28/14 5:30 am

I couldn't keep anything down the first week. I took the suggestion of a couple of people on here and asked for zofran. It helped a lot. I did and still do ice chips since I couldn't drink anything without making me feel disgusted. I did try the warm teas and that helped a lot with the nauseousness. I went a week without protein until I saw my Nut and even now I am still trying proteins out and can only take it if I do half milk/half protein shake. Powdered proteins are not allowed yet by my NUT. I can only still do 3.5 ounces an hour without feeling nauseous. I'm only 19 days out since my surgery so no expert just what I've gone through these past 3 weeks. 

The hardest part has been drinking water and trying not to dehydrate so I know your struggle. Sip sip sip little bits of water even if it's horrible. I've been nauseous from being dehydrated and that was jut as bad as being sick from dumping. Not a good feeling. 

Eno
on 6/29/14 6:59 am - ocala, FL

Thank you everyone for the replys im taking it day by day i didnt realize how rough in shape i would be in .. The day of. Surgery i was have the laparoscopic so he cut me up and did half the procedure and realize my small intestines was dead so he had to cut me open so im hurting all over. 

Kimberly K.
on 6/29/14 7:04 am
RNY on 03/21/14

Things will taste different for awhile. Kelly is right. Just keep at it. It will get easier.

Kim K.    

LatinCurves35
on 6/29/14 7:56 am

I take my Zofran faithfully around the clock. I drink Isopure Zero Carb undiluted. I also chew my bariatric chewable multivitamins twice a day faithfully. I had the vsg 6 days ago, im obsessed with making sure i drink all my protein first because i dont want alot of hair to fall out.  I found that the pain medicine made me throw up so i will wait an hour before i start my every 15 min 1 oz drinks of isopure. Hang in there! You can do it... Stay strong & focused, it does get better :)

    

    
Most Active
Recent Topics
×